# SDR ASAA2023071744104

- Difficulty date: July 17, 2023
- Submitted: July 21, 2023
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 62,530 hours, 18,265 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER PUSH AND ENGINE START, MC & OVHD RIGHT PACK LIGHT ILLUMINATED ON RECALL. ABLE TO RESET. GROUNDED - YES. ON DEFERRAL.
